Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2011

Coefficient bounds for a subclass of starlike functions of complex order

Murat Caglar, Erhan Deniz, Halit Orhan

APPLIED MATHEMATICS AND COMPUTATION Cilt 218 · Sayı 3 · ss. 693–698 · 01.10.2011
DOI ile aç

Özet

In the present work, we determine coefficient bounds for functions in certain subclass of starlike functions of complex order b, which are introduced here by means of a multiplier differential operator. Several corollaries and consequences of the main results are also considered. (C) 2011 Elsevier Inc. All rights reserved.

Anahtar kelimeler

coefficient bounds Analytic functions Differential operator CONVEX-FUNCTIONS Starlike functions of complex order

Atıf için künye

Caglar, M., Deniz, E., & Orhan, H. (2011). Coefficient bounds for a subclass of starlike functions of complex order. APPLIED MATHEMATICS AND COMPUTATION, 218(3), 693–698. https://doi.org/10.1016/j.amc.2011.01.085

BibTeX
@article{caglar2011-73132,
  author = {Caglar, Murat and Deniz, Erhan and Orhan, Halit},
  title = {Coefficient bounds for a subclass of starlike functions of complex order},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2011},
  volume = {218},
  number = {3},
  pages = {693--698},
  issn = {0096-3003},
  doi = {10.1016/j.amc.2011.01.085},
  url = {https://akademik.atauni.edu.tr/yayinlar/73132-coefficient-bounds-for-a-subclass-of-starlike-functions-of-complex-order}
}